# SDR ASAA2015031811185

- Difficulty date: March 18, 2015
- Submitted: April 2, 2015
- Operation: Air carrier
- Aircraft: N644AS
- Make and model: Boeing 737790
- Aircraft serial: 30795
- Aircraft time: 41,429 hours, 18,542 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 143A81251
- Condition: Dented
- Location: Bs 420-500a
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR SURROUND, LOWER MAIN SILL CENTER STRAP IS DENTED AT APPROXIMATELY BS 470.  ACFT GROUNDED. R & R STRAP IAW BAC DWG 143A8120 AND SRM 51-40-02 AND SRM 51-10-02, PARA 9.  REMOVED DOT L376, REMOVED AND REINSTALLED FLOOR PANELS 120AF AND 120CF IAW AMM 25-51-10.
